Opened Access Perfect discrete Morse functions on 2-complexes
Estadísticas
Icon
Exportar a
Autor: Ayala Gómez, Rafael
Fernández Ternero, Desamparados
Vilches Alarcón, José Antonio
Departamento: Universidad de Sevilla. Departamento de Geometría y Topología
Fecha: 2010
Publicado en: Image-A : Applicable Mathematics in Image Engineering, 1 (1), 19-26
Tipo de documento: Artículo
Resumen: This paper is focused on the study of perfect discrete Morse functions on a 2-simplicial complex. These are those discrete Morse functions such that the number of critical i-simplices coincides with the i-th Betti number of the complex. In particular, we establish conditions under which a 2-complex admits a perfect discrete Morse function and conversely, we get topological properties of a 2-complex admitting such kind of functions. This approach is more general than the known results in the literature [7], since our study is not restricted to surfaces. These results can be considered as a first step in the study of perfect discrete Morse functions on 3-manifolds.
Tamaño: 389.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/26183

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Atribución-NoComercial-SinDerivadas 4.0 España

Este registro aparece en las siguientes colecciones